MathSciNet Relay Station
MathSciNet bibliographic data
MR2082240 82C40 (35A08 35B40 35F20 76P05)
Liu, Tai-Ping; Yu, Shih-Hsien The Green's function and large-time behavior of solutions for the one-dimensional Boltzmann equation. Comm. Pure Appl. Math. 57 (2004), no. 12, 1543–1608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement